# SDR DL757030462

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 54,377 hours, 27,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND DENTED AT FS 1695 ABOVE THE STRINGER 26R SKIN LAP JOINT.  THE DAMAGED AREA OF SKIN WAS  REMOVED WITH A 3 X 9 INCH CUTOUT.  THE CUTOUT WAS REPAIRED     WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385021-14,REV B.
